数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 333)

Filters        
Items/Page:    Sort:
SIMULTANEOUS IDENTIFICATION OF UNKNOWN INITIAL TEMPERATURE AND HEAT SOURCE [期刊论文]
DYNAMIC SYSTEMS AND APPLICATIONS, 2016, 卷号: 25, 期号: 1-4, 页码: 583-602
Yang, L;  Deng, ZC;  Hon, YC
View/Download:8/0
 
A mollification regularization method for identifying the time-dependent heat source problem [期刊论文]
Journal of Engineering Mathematics, 2016, 卷号: 100, 期号: 1, 页码: 67-80
Yang, Fan;  Fu, Chu-Li;  Li, Xiao-Xiao
View/Download:3/0
 
The modified shift-splitting preconditioners for nonsymmetric saddle-point problems [期刊论文]
APPLIED MATHEMATICS LETTERS, 2016, 卷号: 59, 页码: 109-114
Zhou, SW;  Yang, AL;  Dou, Y;  Wu, YJ
View/Download:15/0
 
Eigenvalues of discrete Sturm-Liouville problems with eigenparameter dependent boundary conditions [期刊论文]
LINEAR ALGEBRA AND ITS APPLICATIONS, 2016, 卷号: 503, 页码: 100-119
Gao, CH;  Ma, RY
View/Download:11/0
 
Convergence of a Second-Order Linearized BDF–IPDG for Nonlinear Parabolic Equations with Discontinuous Coefficients [期刊论文]
Journal of Scientific Computing, 2016, 卷号: 70, 期号: 2, 页码: 662-685
Song, Lunji;  Yang, Chaoxia
View/Download:5/0
 
On 2-Extendable Quasi-abelian Cayley Graphs [期刊论文]
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2016, 卷号: 39, 页码: S43-S57
Gao, X;  Li, QL;  Wang, JW;  Wang, WZ
View/Download:12/0
 
Positive solutions of a discrete nonlinear third-order three-point eigenvalue problem with sign-changing Green's function [期刊论文]
ADVANCES IN DIFFERENCE EQUATIONS, 2016
Gao, CH;  Geng, TM
View/Download:8/0
 
Stability of traveling waves of a diffusive susceptible-infective-removed (SIR) epidemic model [期刊论文]
JOURNAL OF MATHEMATICAL PHYSICS, 2016, 卷号: 57, 期号: 4
Li, Y;  Li, WT(李万同);  Yang, YR
View/Download:46/0
 
POSITIVE STEADY STATES AND DYNAMICS FOR A DIFFUSIVE PREDATOR-PREY SYSTEM WITH A DEGENERACY [期刊论文]
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 2, 页码: 537-548
Yang, L;  Zhang, YM
View/Download:7/0
 
An inverse radiative coefficient problem arising in a two-dimensional heat conduction equation with a homogeneous Dirichlet boundary condition in a circular section [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 435, 期号: 1, 页码: 917-943
Yang, L;  Deng, ZC
View/Download:3/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace